Solution to the Herrmann-Smith problem

Kirillov, Oleg and Seyranian, Alexander (2002) Solution to the Herrmann-Smith problem. Doklady Physics, 47 (10). pp. 767-771. ISSN 1028-3358

Full text not available from this repository. (Request a copy)
Official URL:
Item Type: Article
Subjects: F300 Physics
G100 Mathematics
H300 Mechanical Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Oleg Kirillov
Date Deposited: 06 Feb 2017 11:16
Last Modified: 12 Oct 2019 22:26

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics